# SDR 2012FA0000638

- Difficulty date: September 19, 2012
- Submitted: September 19, 2012
- Operation: General aviation
- Aircraft: N6797J
- Make and model: Piper PA-31T1
- Aircraft serial: 31T7904024
- Aircraft time: 6,363 hours
- Engine: Pwa PT6A60A
- Engine time: 6,318 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209017
- Condition: Deformed
- Location: Oil System
- Part time: 76 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

SECOND SEGMENT OIL PRESSURE TRANSFER TUBE AT "A" FLANGE BRACKET O-RING SEAL FAILURE.  SEAL WAS ROLLED AND BROKE WHILE REMOVING.  SEAL WAS INSTALLED 76.1 HRS. BEFORE AT HOT SECTION SERVICE.  SEAL MAY NOT HAVE BEEN LUBED PRIOR TO INSTALLATION.
